No Cover Image

Journal article 937 views

Gradient estimates and applications for Neumann semigroup on narrow strip

Feng-yu Wang Orcid Logo

Mathematische Zeitschrift, Volume: 282, Issue: 1-2, Pages: 43 - 60

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Mathematische Zeitschrift
ISSN: 0025-5874 1432-1823
Published: 2016
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1-2
Start Page: 43
End Page: 60